# SDR SWIA971637

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Engine: Pwa PW118B
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Replaced
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC FILTER LIGHT CAME ON AFTER TAKEOFF, RETURNED TO LAX.  REMOVED AND REPLACED LEFT HYDRAULIC RETURN FILTERS,  OPS CHECKS GOOD.
